skin-hair-icon
Hair fall acros forehead
I am suffering from hairloss now i am using minoxidil 5%(mx-5) to treat it but while using this i am getting some sort of head ache and itcing and rashes on my scalp i read the manual written that these type of side effects are common should i continue using this mx -5 or not please hlep me with this
84 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ujjwala Verma
Trichologist 8 yrs exp Delhi
hi some kind of headache irritation and scaling is common if its severe then stop it .apply some momate lotion for rashes . use some non alcoholic preparation of minoxidil which doesn't irritate.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.